MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION CoreDx¿; Bronchoscope (Flexible Or Rigid)

BOSTON SCIENTIFIC CORPORATION CoreDx¿; Bronchoscope (Flexible Or Rigid)
Model Number M00515220
Medical Device Problem Code Difficult to Open or Close (2921)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/01/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to boston scientific corporation that a coredx pulmonary forceps was used during bronchoscopy procedure on an unknown date.During the procedure, the forceps malfunctioned and could not be used to obtain a sample due to the jaws not closing once opened.Attempts to obtain additional information regarding the circumstances surrounding this event have been unsuccessful to date.Should additional relevant details become available, a supplemental report will be submitted.
 
Additional Manufacturer Narrative
Block b3: approximated based on the date the manufacturer became aware of the event.Block h6: imdrf device code a051104 captures the reportable event of jaws failure to close.Block h11: the complaint device was not returned therefore, product analysis could not be performed, for this reason and due to the lack of evidence is unable to confirm the reported event.It was confirmed this device met manufacturing specification prior to distribution and there were no manufacturing deviations which could have contributed to the reported event.A risk review was completed and confirmed that the event of "jaws failure to close" was defined in the risk documentation.This event type has been accounted for during product risk analysis to support acceptable risk benefit for the product.A similar complaint review was completed.There were no emerging trends identified that warrant further action.Based on the event description and information provided by the customer there is not enough evidence to determine whether the jaws failure to close were due to the physician's manipulation/technique during the procedure or related to a device malfunction, cause not established is selected as the most probable cause for this event.Additionally, due to lack of evidence and without proper evaluation of the device, this investigation is assigned a most probable conclusion code of "cause not established" the conclusion is acceptable because of the analysis of the available information in the complaint did not determine a more specific complaint cause, in addition, without physical evaluation of the device, it remains unknown the most probable causes that contributed to the event.Also, the evidence from the product record review did not identify a potential product quality issue or new patient harm.

Brand Name
CoreDx¿
Common Device Name
Bronchoscope (Flexible Or Rigid)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
2546 calle primera
alajuela,
CS  
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
+1(914)571-6918
MDR Report Key25884309
Report Number3005099803-2026-02958
Device Sequence Number10017541
Product Code EOQ
UDI-Device Identifier08714729971054
UDI-Public(01)08714729971054(17)290420(10)39144683
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K183085
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00515220
Device Catalogue NumberM00515220
Device Lot Number0039144683
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/25/2026
Supplement Date Received by Manufacturer07/31/2026
Initial Report FDA Received Date07/20/2026
Supplement Report FDA Received Date08/28/2026
Date Device Manufactured04/21/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown